# SDR N6WA20100901

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 12,543 hours, 8,808 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT OUT 2ND LIGHT FROM AFT.  R & R BULB IN EMERGENCY FLOOD LIGHT IAW AMM 33-24-01. OPS CHECK GOOD.
